# SDR CALA2025040303472

- Difficulty date: March 30, 2025
- Submitted: April 3, 2025
- Operation: Air carrier
- Aircraft: N27304
- Make and model: Boeing 737-8
- Aircraft serial: 67562
- Aircraft time: 6,881 hours, 2,379 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L SLIDE PACK GRATE PROTECTION FLAP STUCK  INSIDE HOUSING.  REPOSITIONED PROTECTION FLAP AS REQUIRED ON BOTTOM OF SLIDE PACK.  OK FOR SERVICE PER AMM 25-66-01. REPOSITIONED PROTECTION FLAP AS REQUIRED ON BOTTOM OF SLIDE PACK.  OK FOR SERVICE PER AMM 25-66-01
